# SDR C2XA00IA366

- Difficulty date: October 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15966
- Make and model: Emb EMB-145
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 14571028001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE RIGHT HAND MAIN LANDING GEAR UNLOCK SPRING WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SPRING IN ACCORDANCE WITH EMB145 M/M 32-33-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
